platinum resistance

Hey Nikki, Helen - and other fighters, winners, hard to find the right adjectives -  today is my birthday and I am sad - the Topotecan is making my hair thin - I just bought and used my first shampoo and conditioner since October on Sunday -- this morning it is noticeably thinner.  Trying to buoy my spirits but no denying it I am sad.  What do you do when it just seems a little overwhelming?  I of course was happy to have hair b/c I am back to school - I am at a new school so didn't want to share about my cancer.  It is hard to blend with little to no hair.  The school where I worked Oct-Dec - those colleagues were not very nice so best to just not share about personal matters.  So I turn to you b/c you guys are all I have right now as a support system.  A thin line but better than nothing I can tell you that - only other ovarian cancer women know - like Alcoholics Anonymous, or Narcotics Anonymous - why those groups are so successful - one o.v. c.a. woman talking with another.  xo H.N.

Comments

  • I've worked at 2 different schools while having treatment and at one of them I even shaved my head on assembly!  I teach at a high school and I'm very open with the kids and have found that they are very supportive and understanding, something's more than the staff.  I'm having the same problem with my hair.  Fortunately I started with a lot at most of the hair fell out from the centre so I've been left with a monks tonsure, but I can still hide it with a ponytail.  At the moment it's a bit funny because in the 2 months I've had off I've have new hair come through and it's about 2cm long so it pokes through in some places.


    HAPPY BIRTHDAY ?.  Enjoy your birthday because you are here to celebrate another one!!!  Go out and treat yourself!


    Nikki

Sign In or Register to comment.